# SDR DALA2020081602796

- Difficulty date: August 14, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 16,207 hours, 6,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 11d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 11D IN SEAT EMERGENCY LIGHT LENS BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY SEAT 11D OPS CHECK GOOD. REF B737AMM 33-51-11.
